# SDR ASAA201912061506

- Difficulty date: December 3, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 37,668 hours, 11,081 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT ZONE TEMP LIGHT ILLUMIATED ON MASTER CAUTION RECAL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801. ON ZONE TEMP CONTROLLER 2 GOT FLT DECK TRIM AIR VALVE ON BEI AND PREVIOUS FLT. NO FAULTS ON VERIFY. MEL 21-21G CLEARED.
